# SDR UALA2013021800947

- Difficulty date: February 17, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,000 hours, 10,029 cycles
- Engine: Pwa PW4056
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC OVERHEAT SYSTEM MESSAGE ILLUMINATED, RETURNED TO FIELD.   REMOVED AND REPLACED THE NR 4 HYDRAULIC CASE DRAIN MODULE TEMPERATURE TRANSMITTER PER AM M 29-32-02.   REMOVED AND REPLACED THE EDP AND TWO ADP CASE DRAIN FILTERS PER AMM 29-11-18.  OPS TESTED NORMAL.  LEAK CHECKED ALL THREE COMPONENTS, NO LEAK.
